Ask The Doctor > Questions & Answers > I got pink eye 2 weeks ago, was given tobramycin

I got pink eye 2 weeks ago, was given tobramycin

Patient: I got pink eye 2 weeks ago, was given tobramycin at a walk in clinic. Seemed to fix it in a few days. THEN I forgot to throw away my mascara. 5 days later it reactivated. I tried colloidal silver as a home remedy, that didn’t work. So as of Tuesday evening I was back on tobramycin. I haven’t seen any progress:/ in fact my eyes seem more bloodshot now. My physician perscribed another antibiotic drop that I can’t pronounce off the top of my head, but it’s another one that most Doctors use for pink eye. I start that tomorrow. But I am at my wits end. What is your professional opinion? I wake up with crust, and my eyes water, and discharge all day?

 

 

Images:
I got pink eye 2 weeks ago,...-1

 

 

Doctor: Hi.Thanks for your query and clear picture.Read and understood that you were given Tobramycin for pink eyes 2 week s ago. It looks to be due to mascara. Now the reaction is too much and you may need systemic antihistamine and steroids if required by an oral route. This has to be under the guidance of an Ophthalmologist.Crusting, watering and discharge throughout the day indicate that oral antibiotics may be required.Consult an ophthalmologist ASAP, as this is related to the eyes

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment